# SDR A6WA201040770

- Difficulty date: October 7, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 17,339 hours, 16,449 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Bracket
- Condition: Cracked
- Location: Overtemp Sensor
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT JET PIPE FAIRING OVER TEMP SENSOR LOOP COVER TOP ATTACHMENT BRACKET IS CRACKED.  REMOVED, FABRICATED, AND INSTALLED BRACKET IAW SRM 54-12-15 AND SRM 51-42-06.
